# SDR AALA2019081439014

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 59,077 hours, 24,227 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Failed
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON CLIMBOUT RIGHT CENTER TANK LOW PRESSURE LIGHT ILLUMINATED WITH PUMP SWITCH ON UNABLE TO USE CENTER TANK FUEL. MAINTENANCE REMOVED AND REPLACED CTR TANK RT BOOST PUMP CIRCUT BREAKER IAW AMM 20-30-00. OPS CHECK GOOD.
